# SDR QXEA9500085

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337PH
- Make and model: Dorner DO328100
- Aircraft serial: 3020
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boot
- Part number: 29S505420211
- Condition: Debonded
- Location: Nr 1 Engine
- Component: Dorner, 001A716E1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DE-ICE BOOT IN NR 1 ENGINE IN LEFT COWL FOUND DEBONDED JUST INSIDE LIP FOR AN AREA OF APPROX 144 SQ IN.  REPLACED INLET AND AIRCRAFT RETURNED TO SERVICE.
